# SDR USAA2011061400028

- Difficulty date: May 26, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - LEVEL 2 WIDE SPREAD EXFOLIATION CORROSION ON AFT ENTRY ZEE ANGLE BETWEEN BS 887 TO 1016, S17L.  REPLACED AFT ENTRY ZEE ANGLE BETWEEN BS 887 TO 1016, S17L IAW B737 SRM 53-60-15.
